# SDR AALA202010129020

- Difficulty date: September 24, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 33,936 hours, 13,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN INTERCOSTAL AT STA 317 AND RBL 32, MEASURING L=1.25 IN.  REPLACED INTERCOSTAL WITH NEW, IAW SRM 51-40-02.
